# SDR SWAA2025011586251

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 68,213 hours, 40,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR SLIDE FELL OUT OF CONTAINER<[01] INSTALLED SLIDE PER M/M 25-66-01;AND MT#725-61-06-AE.NO DEFECTS NOTED.
